Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/19755
Full metadata record
DC FieldValueLanguage
dc.contributor.authorToh, Pee Choon-
dc.date.accessioned2018-06-22T08:41:04Z-
dc.date.available2018-06-22T08:41:04Z-
dc.date.issued2012-
dc.identifier10.1016/j.disc.2011.10.013-
dc.identifier.citationToh, P. C. (2012). Ramanujan type identities and congruences for partition pairs. Discrete Mathematics, 312(6), 1244-1250. https://doi.org/10.1016/j.disc.2011.10.013en
dc.identifier.issn0012-365X (print)-
dc.identifier.issn1872-681X (online)-
dc.identifier.urihttp://hdl.handle.net/10497/19755-
dc.descriptionThis is the final draft, after peer-review, of a manuscript published in Discrete Mathematics. The published version is available online at https://doi.org/10.1016/j.disc.2011.10.013-
dc.description.abstractUsing elementary methods, we establish several new Ramanujan type identities and congruences for certain pairs of partition functions.en
dc.language.isoenen
dc.titleRamanujan type identities and congruences for partition pairsen
dc.typePostprinten
Appears in Collections:Journal Articles
Files in This Item:
File Description SizeFormat 
DM-312-6-1244.pdf278.1 kBAdobe PDFThumbnail
View/Open
Show simple item record

Page view(s)

64
Last Week
0
Last month
1
checked on Nov 27, 2020

Download(s)

43
checked on Nov 27, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.